# SDR COMA0060258

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 120225
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29570513526
- Condition: Leaking
- Location: Rt Wing Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING DE-ICE FAIL WARNING.  REPLACED THE RIGHT WING INBOARD DE-ICE BOOT.
